Space-Time Estimates on Damped Fractional Wave Equation
Jiecheng Chen,
Dashan Fan and
Chunjie Zhang
Abstract and Applied Analysis, 2014, vol. 2014, 1-17
Abstract:
We obtain space-time estimates on the solution to the Cauchy problem of damped fractional wave equation. We mainly focus on the linear equation. The almost everywhere convergence of the solution to linear equations as is also studied, with the initial data satisfying certain regularity conditions.
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/428909.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/428909.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:428909
DOI: 10.1155/2014/428909
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().